As an Amazon Associate I earn from qualifying purchases.
Value pack - 40 nighttime softgels: you don’t want to go to the pharmacy when you have a fever to buy overpriced cold relief.


Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.

Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.


Coated caplets provide maximum strength, common cold and flu symptom relief. Effective: temporarily relieves common cold and flu symptoms such as nasal congestion, minor aches and pain, sinus congestion and pressure, runny nose and sneezing, sore throat and cough.

Compare to the active ingredients in Vicks NyQuil Cold & Flu. Active ingredients: active ingredients in nighttime cold & flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.

Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.

Multi-symptom relief. Relieves your cold symptoms so you can sleep better. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, headache, minor aches and pains, fever, sore throat, runny nose and sneezing.

Our severe cold night formula provides fizzy fast nighttime relief of: nasal congestion, headache, sinus pressure & congestion, fever, runny nose, cough, sneezing, sore throat and body aches & pains.
1. BARE & BETTER
#ad
Headache, Congestion, Value Size 40 Softgels, Multi-Symptom Relief for Fever, Sore Throat, by BARE & BETTER, Sinus Pressure, Nighttime Severe Cold Relief Softgels, Cough, Minor Aches & Pains
#adBARE & BETTER #ad - Instead, cough, such as fever, headache, sore throat, congestion, stock up now! Multi-symptom cold relief: nighttime formula offers you symptom-fighting ingredients to relieve cold & flu symptoms, sinus pressure, minor aches & pains.Value pack - 40 nighttime softgels: you don’t want to go to the pharmacy when you have a fever to buy overpriced cold relief.
More information #ad
Convenient bottle: no more fighting with impossible-to-open blister packs. Not happy? Full money-back guarantee. 100% satisfaction guarantee: we stand by our product 100%. No questions asked. Easily access your pills without getting the scissors out.Brand | BARE & BETTER #ad |
Manufacturer | BARE & BETTER #ad |
More information #ad
2. BARE & BETTER
#ad
Cough, Value Size 40 Softgels, Multi-Symptom Relief for Headache, Fever, by BARE & BETTER, Sore Throat, Minor Aches & Pains, Nighttime Cold & Flu Relief Softgels, Congestion
#adBARE & BETTER #ad - 100% satisfaction guarantee: we stand by our product 100%. No questions asked. Convenient bottle: no more fighting with impossible-to-open blister packs. Value pack - 40 nighttime softgels: you don’t want to go to the pharmacy when you have a fever to buy overpriced cold relief.More information #ad
Not happy? Full money-back guarantee. Instead, fever, stock up now! multi-symptom relief: nighttime formula offers you symptom-fighting ingredients to relieve cold & flu symptoms, cough, sore throat, such as headache, congestion, minor aches & pains. Easily access your pills without getting the scissors out.Brand | BARE & BETTER #ad |
Manufacturer | BARE & BETTER #ad |
More information #ad
3. Amazon Basic Care
#ad
Amazon Basic Care Nighttime Cold & Flu, 24 Softgels
#adAmazon Basic Care #ad - Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu.Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
More information #ad
Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad
4. Amazon Basic Care
#ad
Antihistamine, 12 Fluid Ounces, Amazon Basic Care Nighttime Cold & Flu Relief, Fever Reducer, Cherry Flavor, Pain Reliever, Cough Suppressant
#adAmazon Basic Care #ad - Gluten free: this product is gluten Free. Nighttime cold and flu relief: amazon Basic Care Nighttime Cold and Flu Relief relieves cold and flu symptoms so you can rest through the night.Relieves cold & flu symptoms: amazon basic care Nighttime Cold & Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose.
More information #ad
Effective: acts as a pain reliever, fever reducer, cough suppressant and antihistamine. Compare to the active ingredients of Vicks NyQuil Cold & Flu. Active ingredients: active ingredients are acetaminophen 650 mg, and Doxylamine succinate, Dextromethorphan HBr 30 mg, 12.5 mg. Does not contain pseudoephedrine; contains 10% ALCOHOL.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Weight | 12 ounces |
Width | 2.5 Inches |
More information #ad
5. ALKA-SELTZER PLUS
#ad
Cough Suppressant, Night, Power Max Cold and Flu Medicine, Nasal Decongestant, 36 Count, Fever Reducer, Alka-seltzer Plus Cold & Flu, Antihistamine, For Adults with Pain Reliever
#adALKA-SELTZER PLUS #ad - 25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief. Fast relief so you can get back to your busy life. Use as directed. Night time multi-symptom relief of runny nose, cough, sore throat, nasal congestion, body ache, headache, cough, sore throat and fever.More information #ad
Maximum strength day time and night time relief from your worst cold & Flu symptoms. Day time multi-symptom relief of nasal congestion, body ache, headache, Sinus pressure and fever.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | AmazonUs/BAYR7 #ad |
Height | 5 Inches |
Length | 3.5 Inches |
Width | 1.5 Inches |
More information #ad
6. Amazon Basic Care
#ad
Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing, Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets
#adAmazon Basic Care #ad - Nighttime cold and flu relief for minor aches and pains, sneezing, fever, sinus pressure, nasal congestion, runny nose and cough. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL.Coated caplets provide maximum strength, common cold and flu symptom relief. Effective: temporarily relieves common cold and flu symptoms such as nasal congestion, minor aches and pain, sinus congestion and pressure, runny nose and sneezing, sore throat and cough.
More information #ad
Active ingredients: this product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Vapor ice: soothing Vapor Ice flavor in gluten free cold and flu symptom medicine.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 3.25 Inches |
Length | 1 Inches |
Width | 4.38 Inches |
More information #ad
7. Good Sense
#ad
GoodSense Nighttime Cold & Flu Softgels, Relieves Aches and Pains Related to Cold & Flu, 16 Count Pack of 1
#adGood Sense #ad - These symptoms can last for up to two weeks. Common cold: a cold usually includes a runny nose, sneezing, sore throat, and coughing. Stop the spread of germs: cover your nose and mouth with a tissue when you cough or sneeze and toss in the trash after use.Compare to the active ingredients in Vicks NyQuil Cold & Flu. Active ingredients: active ingredients in nighttime cold & flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.
More information #ad
25 mg. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs. Use: nighttime cold & flu softgels help relieve coughing, sniffles, aches and pains due to the common cold & flu while you sleep.Brand | Good Sense #ad |
Manufacturer | Perrigo Company #ad |
Height | 3.25 Inches |
Length | 1.25 Inches |
Weight | 0.09 Pounds |
Width | 4.38 Inches |
Part Number | 1191809 |
Model | 1191809 |
More information #ad
8. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, Antihistamine and Cough Suppressant, 12 Fluid Ounces, Amazon Basic Care Vapor Ice Nighttime Severe Cold and Flu, Nasal Decongestant
#adAmazon Basic Care #ad - One dose, fever, nasal congestion, sneezing, runny nose, multiple symptoms: relieves minor aches and pains, sinus pressure, cough; for adults and children ages 12 and older.Maximum strength: amazon basic care vapor ice Nighttime Severe Cold and Flu, maximum strength liquid medicine; say good night to cold and flu symptoms, get the rest you need. Cold and flu medicine: Maximum strength liquid medicine; soothing Vapor Ice flavor.
More information #ad
Active ingredients: this cold medicine contains acetaminophen, doxylamine succinate, phenylephrine HCl, dextromethorphan HBr; for cold and flu symptoms; compare to Vicks NyQuil Severe Plus VapoCOOL active ingredients. Liquid cold and flu medicine for adults offers maximum strength relief without pills to swallow; severe symptoms deserve maximum strength relief.Brand | Amazon Basic Care #ad |
Manufacturer | AmazonUs/G0W0G #ad |
Height | 7.25 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
More information #ad
9. Vicks
#ad
Sore Throat, Nighttime Relief of Cough, & Congestion Relief, 48 LiquiCaps, Fever, Cold & Flu Relief, Vicks NyQuil LiquiCaps
#adVicks #ad - Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Nyquil helps to relieve your cold & flu symptoms, so you can get the rest you need.Multi-symptom relief. Relieves your cold symptoms so you can sleep better. Nyquil cold & flu liquicaps temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, headache, minor aches and pains, fever, sore throat, runny nose and sneezing.
More information #ad
Nyquil cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Powerful nighttime releief.Brand | Vicks #ad |
Manufacturer | Procter & Gamble - HABA Hub #ad |
Height | 3.31 Inches |
Length | 4.25 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | 323900014411 |
Model | 323900014411 |
More information #ad
10. ALKA-SELTZER PLUS
#ad
Alka-Seltzer Plus Severe Night Cold PowerFast Fizz Effervescent Tablets 20ct
#adALKA-SELTZER PLUS #ad - Unbeatably fast* cold Relief. Quickly dissolves in water and instantly ready to start working so you can get back to your busy life.Our severe cold night formula provides fizzy fast nighttime relief of: nasal congestion, headache, sinus pressure & congestion, fever, runny nose, cough, sneezing, sore throat and body aches & pains.
More information #ad
Comes in effervescent form, with a refreshing Lemon flavor. Each box containing 10 sachets each containing 1 individually wrapped dose 2 effervescent tablets, which makes it easy to take with you on the go. Use as directed. Use as directed. Among oral products.Brand | ALKA-SELTZER PLUS #ad |
Manufacturer | Bayer Consumerhealth LLC #ad |
Weight | 0.19 Pounds |
More information #ad